Combiver and sustiva help
Jun 4, 2008
Hi, I am taking combiver and sustiva for 3 years. I am doing good in everything except one thing. since last year i start to have Melasema(the black pigment)covers my forhead, my nose and my two chick and now it is about to cover all of my face. It is really bothering me, I am a woman who is 29 years old and i don't want to face to look like this. I asked my doc. but he is not worried about those things as long as my CD4 is good. what can i do? I tried a lot of skin peeling or whitening creams but none of them are working on me. Please what can i do, I almost hate myslef.
Response from Dr. Henry
A small percent of dark skinned patients seem to develop a darkening of localized skin from AZT (most often hands/nails but I have seen in other locations) so that is a possiblity. UV light seems to worsen melasema in some patients. Melasema can be tough to manage but a trial off a possibly contributing medication (such as a switch off AZT to abacavir or tenofovir) is sometimes worth considering. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Hairy Tongue After Licking Anus Worried I Have HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Tingling Lips After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.